# SDR UPS04843522

- Difficulty date: October 27, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 15R CRACKED AT STA 1750.  REMOVED DAMAGED LONG SECTION FROM STA 1740-1766, SHEARTIE AT STA 1750, AND END FITTING AT STA 1766 PER SRM 53-2-2 FIG10, 51-1-20D, 51-1-21.  FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION FROM S1616757 EXT AND 2 STRAPS FROM SHT7075T6-.080 PER SRM 53-2-2 FIG10, REINSTALLED END FITTING, SHEAR TIE, AND REPAIR SPILCE REF SRM 51-1-20D.
